Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3275750, 12 pages
http://dx.doi.org/10.1155/2016/3275750
Research Article

Global Dynamics of a Compressor Blade with Resonances

1Department of Mechanics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
2Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
3School of Mathematics and Physics, Yancheng Institute of Technology, Yancheng 224051, China

Received 24 March 2016; Revised 16 June 2016; Accepted 12 July 2016

Academic Editor: Jaromir Horacek

Copyright © 2016 Xiaoxia Bian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoxia Bian, Fangqi Chen, and Fengxian An, “Global Dynamics of a Compressor Blade with Resonances,” Mathematical Problems in Engineering, vol. 2016, Article ID 3275750, 12 pages, 2016. https://doi.org/10.1155/2016/3275750.